View : 112 Download: 0

Asymptotic Boundary Value Problem of Harmonic Maps via Harmonic Boundary

Title
Asymptotic Boundary Value Problem of Harmonic Maps via Harmonic Boundary
Authors
Lee Y.H.
Ewha Authors
이용하
SCOPUS Author ID
이용하scopus
Issue Date
2014
Journal Title
Potential Analysis
ISSN
1572-929XJCR Link
Citation
vol. 41, no. 2, pp. 463 - 468
Publisher
Kluwer Academic Publishers
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Asymptotic boundary value problem; Harmonic boundary; Harmonic map
DOI
10.1007/s11118-013-9377-2
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE